Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Got off of a 5 day vodka binge, ticking in nostril, eyes are hurting. Tried Sudafed, Afrin, no help. Cure ?

hi, I just got off of a 5 day vodka binge. After the withdrawl went away I was in bed and my nostril had a tickle. Now its 3 days later and my eye hurts BAD. It goes to the back of my head. I usually have allergys so I dont know whats up. I ve had sinus infections before and have never had this pain. I ve but Ive tried sudafed , and even afrin today with no help.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
You must consult your ENT specialist and get treated.
Get done a CT scan of nose and paranasal sinuses to see for the condition of the nose and sinuses and take antibiotics and oral and nasal decongestants as required.
In those who have sinus problem ,alcohol aggravates the causing congestion and blockage in the nose and symptoms get aggravated.
In addition if you drink a lot then the immune system must have already compromised so in such conditions the infection spreads.
Answered: Sun, 1 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor